# SDR OEJA202305230001

- Difficulty date: May 20, 2023
- Submitted: May 23, 2023
- Operation: Air carrier
- Aircraft: N420FL
- Make and model: Beech 400A
- Aircraft serial: RK310
- Aircraft time: 11,987 hours, 9,723 cycles
- System (JASC): 3200 · Landing Gear System
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: AP
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON MY 20TH THE FLIGHT CREW WAS ON APPROCH AND SELECTED GEAR HANDLE DOWN , GEAR EXTENDED WITH NO INDICATION OF BEING DOWN AND LOCKED , CYCLED GEAR AGAIN WITH NO INDICATION, AGAIN CREW COULD HERE GEAR  EXTEND BUT STILL NO INDICATION . FOLLOWED QRH PROCEDURES AND STILL NO INDICATION OF DOWN AND LOCKED . CREW DID A TOWER FLYBY AND WAS TOLD GEAR WAS DOWN , SO ON FINAL THE PIC NOTICED THAT THE INSTRUMENT LIGHTS SWITCH WAS IN DIM , SELECTED BRIGHT AND ALL 3 LANDING GEAR LIGHTS CAME ON AS NORMAL, DURING DAY LIGHT IF DIMMER IS SELECTED IT IS DIFFICULT TO SEE LIGHTS, NO MECHANICAL IS WAS PRESENT
